Review: could Levitra cause Excessive masturbation?
Summary: Excessive masturbation is reported only by a few people who take Levitra.
We study 7,858 people who have side effects while taking Levitra from FDA and social media. Among them, 3 have Excessive masturbation. Find out below who they are, when they have Excessive masturbation and more.
You are not alone: join a mobile support group for people who take Levitra and have Excessive masturbation >>>
Levitra has active ingredients of vardenafil hydrochloride. It is often used in erection problems. (latest outcomes from Levitra 8,243 users)
Excessive masturbation has been reported by people with parkinson's disease, depressed mood, depression, high blood cholesterol, bipolar disorder.(latest reports from Excessive masturbation 139 patients)
On Nov, 28, 2014: 7,858 people reported to have side effects when taking Levitra. Among them, 3 people (0.04%) have Excessive Masturbation.
Time on Levitra when people have Excessive masturbation * :
Age of people who have Excessive masturbation when taking Levitra * :
|Excessive masturbation||0.00%||0.00%||0.00%||0.00%||0.00%||0.00%||100.00%||0.00% |
Severity of Excessive masturbation when taking Levitra ** :
How people recovered from Excessive masturbation ** :
Top conditions involved for these people * :
- Erectile dysfunction (3 people, 100.00%)
Top co-used drugs for these people * :
- Viagra (1 people, 33.33%)
* Approximation only. Some reports may have incomplete information.
** Reports from social media are used.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Do you have Excessive Masturbation while taking Levitra?
You are not alone! Join a mobile support group:
- support group for people who take Levitra and have Excessive Masturbation
- support group for people who take Levitra
- support group for people who have Excessive Masturbation
Drugs in real world that are associated with:
Could your condition cause:
Can you answer these questions (Ask a question):
- Is there an effective treatment for halitosis when taking levitra
When taking a Lavitra pill, even 1/2 tablet, I get halitosis, which is a negative for my partner. This symptom lasts about 24 hours.
- If levitra makes me vomit violently, and cyalis gives me nasal congestion and indigestion, and viagra makes my heart race, would i be a good candidate for testosterone shots? if not, what can i do? (2 answers)
I am a 63 year old male, in good health except for a spare tire. I really enjoy sex, but I have side effects with all three of the popular drugs. I don't take any other medications, so the problem is not drug interaction. It is so frustrating, especially when I pay $30 for a Levitra pill, but I can't enjoy sex because I am in the bathroom throwing up--I mean, really heaving. It is a total turnoff to both me and my lady friend. How do you determine who is a good candidate for testosterone shots? And if not that solution, what else can I do? I take the 20 mg dosage of Levitra, and I took the same size dosage of cialis before that. Nothing is working without uncomfortable side effects.
More questions for: Levitra, Excessive masturbation
You may be interested at these reviews (Write a review):
- Levitra affect on atrail fibrulation
On Levitra 4 days 20mg for prostate issues AF flated up after the fourth day. Urine flow was back to normal after a month on antibiotic, enlarged Protate.
No affect on increasing ER.
More reviews for: Levitra, Excessive masturbation
Comments from related drug studies (Check your drugs):
- I recently got sudden hearing loss in one ear, accompanied with ringing in both ears. This happened after taking the drug at 10 mg doses over several consecutive days. However,while taking the drug previously at 5 mg doses over the previous 2 years I did not experience any hearing loss. I would als ...
- I am premarily interested to know if there might be a drug interaction between cyclosporin and levitra. I only named the blood pressure meds to see if their might be any interaction between cyclosporin and either of those BP Meds.
- I had been taking Levitra for about 3 or 4 months when I suffered varices and ended up in the hospital for 5 days. Later it was deterined I also NASH which is Nonalcoholic steatohepatitis a sever liver disease. Doctor took me off of Levitra immediately. Unknown if it was reported.
More related studies for: Levitra, Excessive masturbation
NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.